# SDR DLM88060859

- Difficulty date: October 16, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 48,195 hours, 38,286 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, OIL SMELL IN COCKPIT DISSIPATED QUICKLY ON APPROACH OIL SMELL IN CABIN AFT SMOKE DETECTORS SOUNDING.  MAINTENANCE IN PROGRESS TROUBLSHOOTING FUMES IN CABIN.  C/W OPN 5088 CABIN SMOKE T/S AND C/W OPN 5089 PNEU DUCT BURNOUT CKS GOOD.  NO MORE SMELL NOTED.
